Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 248, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 13, 2009, 7:13 PM MDT for Chase County, Perkins County, Nebraska. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2009, 7:13 PM MDT (01:13 UTC)
- Expired
- Jul 13, 2009, 8:00 PM MDT
- In force
- 47 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Chase County, NE, Perkins County, NE
The radar
The Goodland radar (KGLD), 159 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 7:15 PM MDT | HAIL 0.5 | 3 Nw Lamar, NE | PUBLIC REPORTED MARBLE SIZE HAIL THAT LASTED FOR SIX MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 4:52 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2857 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1339 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 13.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 140113
SVRLBF
NEC029-135-140200-
/O.NEW.KLBF.SV.W.0248.090714T0113Z-090714T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
713 PM MDT MON JUL 13 2009
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CHASE COUNTY IN SOUTHWEST NEBRASKA...
WESTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...
THIS INCLUDES THE CITY OF GRANT...
* UNTIL 800 PM MDT
* AT 712 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
WEST OF LAMAR...OR 10 MILES EAST OF HOLYOKE...AND MOVING NORTHEAST
AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LAMAR BY 725 PM MDT...
BRANDON BY 750 PM MDT...
GRANT AND 7 MILES SOUTHWEST OF WILD HORSE SPRING BY 800 PM MDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
MONDAY EVENING FOR WESTERN NEBRASKA.
&&
LAT...LON 4098 10173 4084 10155 4058 10177 4044 10203
4096 10203
TIME...MOT...LOC 0113Z 219DEG 28KT 4054 10212
$$
CDC2 follow-up statements
000
WWUS53 KLBF 140142 RRA
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
742 PM MDT MON JUL 13 2009
NEC029-135-140200-
/O.CON.KLBF.SV.W.0248.000000T0000Z-090714T0200Z/
PERKINS NE-CHASE NE-
742 PM MDT MON JUL 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHWESTERN CHASE AND WESTERN PERKINS COUNTIES...
AT 743 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LAMAR...OR 16 MILES WEST OF IMPERIAL...MOVING NORTHEAST
AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
MONDAY EVENING FOR WESTERN NEBRASKA.
&&
LAT...LON 4098 10173 4084 10155 4058 10177 4044 10203
4096 10203
TIME...MOT...LOC 0143Z 233DEG 23KT 4059 10192
$$
CDC000
WWUS53 KLBF 140156
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
756 PM MDT MON JUL 13 2009
NEC029-135-140205-
/O.EXP.KLBF.SV.W.0248.000000T0000Z-090714T0200Z/
PERKINS NE-CHASE NE-
756 PM MDT MON JUL 13 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHASE AND WESTERN
PERKINS COUNTIES WILL EXPIRE AT 800 PM MDT...
THIS STORM HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. NO
ADDITIONAL SEVERE WEATHER IS EXPECTED AT THIS TIME.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
MONDAY EVENING FOR WESTERN NEBRASKA.
LAT...LON 4098 10173 4084 10155 4058 10177 4044 10203
4096 10203
TIME...MOT...LOC 0155Z 233DEG 23KT 4064 10184
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:38 PM MDT, 4 hours 35 minutes earlier.
Area forecast discussion, Jul 13, 2:38 PM MDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 338 PM CDT MON JUL 13 2009 .DISCUSSION... ANOTHER ACTIVE DAY IS INSTORE FOR THE FORECAST AREA. SURFACE LOW DEVELOPING OVER FAR NW SD THIS AFTERNOON...WHILE A TROF LIES ACROSS THE FRONT RANGE OF THE ROCKIES. ALSO HAVE A NORTH/SOUTH THERMAL BOUNDARY OVER THE CENTRAL NEBRASKA...CAUSE BY CLOUDS OVER CENTRAL/EASTERN NEB. TONIGHT...THUNDERSTORMS ARE HIGHLY LIKELY EVENTUALLY...AND A GOOD CHANCE FOR SOME TO REACH SEVERE LIMITS. ALREADY HAVE WATCH BOXES TO THE NORTH AND WEST. AFTERNOON HEATING HAS ERODED MOST OF THE CAP OVER CENTRAL NEBRASKA...WHERE DEW PTS AROUND 70 DEGREES. FURTHER WEST DEW PTS LOWER...HAVE STILL HAVE A SMALL CAP IN PLACE. 12Z MODELS HAVING A VERY DIFFICULT TIME WITH THE NUMEROUS BOUNDARIES...AS NONE HAVE QPF WHERE THUNDERSTORMS HAVE BEEN SO FAR THIS AFTERNOON. 18Z RUN STARTING TO COME IN...AND QUICK ANALYSIS HAS MUCH BETTER PLACEMENT OF CURRENT ACTIVITY...ALTHOUGH MODELS DID NOT HANDLE LAST NIGHTS ACTIVITY VERY WELL. 18Z KLBF SOUNDINGS SHOWED LI/S ALREADY AT -7.0 AND WHEN MODIFIED FOR LATEST OB...STILL HAVE A SMALL CAP /-15 J/KG/ AND A VERY UNSTABLE ATMOSPHERE. COLD FRONT TO PUSH ACROSS THE AREA OVERNIGHT AND TOMORROW MORNING...AND AM EXPECTING TO SEE THUNDERSTORMS DEVELOP ALONG THE FRONT. ALSO HAVE A SLIGHT CHANCE FOR DEVELOP OVER EASTERN ZONES WELL AHEAD OF THE FRONT...MAINLY THIS EVENING. CLOUDS MAY HAVE BEEN ENOUGH TO KEEP THIS FROM FIRING. SHEER IS GOOD AND EXPECT SOME ROTATING THUNDERSTORMS...HOWEVER OVERNIGHT FAVORS HAIL...BUT A TORNADO CAN NOT BE RULED OUT. SLIGHTLY COOLER AND DRIER AIR FILLS IN BEHIND THE FRONT FOR TUESDAY. EXPECT THE FRONT LOCATION TO BE SOUTH AND EAST OF THE AREA...THUS HAVE GONE DRY. HOWEVER...DRY SPELL TO BE SHORT LIVED...AS FRONT LIFTS BACK NORTH FOR WEDNESDAY. MEANWHILE A RIDGE BEGINS TO BUILD NORTH FROM THE DESERT SOUTHWEST INTO THE WESTERN ROCKIES. THIS WILL CONTINUE TO KEEP US IN AN ACTIVE PATTERN FOR THE REMAINDER OF THE WEEK AND INTO THE WEEKEND. TEMPERATURES TO BE SEASONAL /80S AND LOWER 90S/ AND MOISTURE WILL RETURN TO THE REGION...THUS LATE AFTERNOON AND OVERNIGHT THUNDERSTORMS REMAIN IN THE FORECAST. && .AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA LATE THIS AFTERNOON AND TONIGHT AHEAD OF A COLD FRONT. VISIBILITIES MAY DROP TO LOW MVFR CONDITIONS IN HEAVY RAIN WITH THE THUNDERSTORMS. CIGS WILL REMAIN VFR. THE COLD FRONT WILL LIKELY EXTEND ALONG A LINE FROM NEAR KANW TO KLBF BY 12Z TUE. EAST OF THIS FRONT...EXPECT THE SOUTHERLY WINDS USHERING ABUNDANT MOISTURE INTO THE AREA TO PRODUCE MVFR/IFR CIGS IN STRATUS CLOUDS. WEST OF THE FRONT...WESTERLY DOWNSLOPE WINDS WILL KEEP SKIES VFR. THE ONE CAVEAT IS THE ACTUAL LOCATION OF THE FRONT. COMPUTER MODELS ARE NOT IN AGREEMENT WITH THIS SO THE LOCATION GIVEN ABOVE IS MY BEST ESTIMATION SO THEREFORE DID NOT INCLUDE THE MVFR CIGS IN THE KLBF TAF. THE FRONT WILL MARCH EASTWARD WITH MVFR CIGS BECOMING VFR IN THE KBBW AREA BY 17Z AND KONL BY 19Z. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/EXTENDED...MASEK AVIATION...DDB
Hazardous weather outlook, Jul 13, 2:28 PM MDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 328 PM CDT MON JUL 13 2009 NEZ004>010-022>029-035>038-056>059-069>071-094-142030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 328 PM CDT MON JUL 13 2009 /228 PM MDT MON JUL 13 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. A COLD FRONT WILL MOVE EAST ACROSS WESTERN NEBRASKA TONIGHT WITH THUNDERSTORMS DEVELOPING ALONG AND AHEAD OF THE FRONT. THE MAIN THREAT WITH THUNDERSTORMS THAT DEVELOP WILL BE LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN. HOWEVER...AN ISOLATED TORNADO CAN NOT BE RULED OUT ACROSS WESTERN CHERRY COUNTY AND THE EASTERN PANHANDLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE EACH NIGHT FROM WEDNESDAY NIGHT THROUGH SUNDAY NIGHT AS SOUTHEAST UPSLOPE WINDS COMBINE WITH WEAK UPPER LEVEL DISTURBANCES TO PROVIDE A MOIST...UNSTABLE ENVIRONMENT FOR THUNDERSTORM DEVELOPMENT. THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE HEAVY RAIN...GUSTY WINDS...DEADLY LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE DDB
In the hours before
Local storm report, Jul 13, 2:06 PM MDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
306 PM CDT MON JUL 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND GST 5 NE ANSELMO 41.67N 99.80W
07/12/2009 E60.00 MPH CUSTER NE PUBLIC
VERY HEAVY RAIN AND MARBLE SIZED HAIL BEING DRIVEN BY
STRONG THUNDERSTORM WIND GUSTS.
0954 PM HAIL 6 E ANSELMO 41.62N 99.75W
07/12/2009 E1.00 INCH CUSTER NE PUBLIC
MARBLE TO QUARTER SIZE HAIL OCCURRING AT TIME OF REPORT
ALONG WITH VERY HEAVY RAINFALL AND STRONG WIND GUSTS.
1009 PM TSTM WND GST 3 S CHAPPELL 41.05N 102.47W
07/12/2009 E65.00 MPH DEUEL NE PUBLIC
POWERFUL WINDS DRIVING VERY HEAVY RAINFALL WITH HAIL OF
UNKNOWN SIZE 3 MILES SOUTH OF CHAPPELL.
1221 AM HAIL 14 N OSHKOSH 41.61N 102.34W
07/13/2009 E1.00 INCH GARDEN NE PUBLIC
1221 AM HEAVY RAIN OSHKOSH 41.41N 102.34W
07/13/2009 M1.30 INCH GARDEN NE PUBLIC
1231 AM HEAVY RAIN NORTH PLATTE 41.13N 100.77W
07/13/2009 M1.00 INCH LINCOLN NE PUBLIC
1231 AM HAIL NORTH PLATTE 41.13N 100.77W
07/13/2009 M0.50 INCH LINCOLN NE PUBLIC
0115 AM HAIL 4 SE HERSHEY 41.12N 100.95W
07/13/2009 E1.00 INCH LINCOLN NE PUBLIC
0700 AM HEAVY RAIN 5 NE NORTH PLATTE 41.18N 100.70W
07/13/2009 M1.46 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 5 WNW MERNA 41.51N 99.85W
07/13/2009 M1.38 INCH CUSTER NE MESONET
HIGH WINDS OF UNKNOWN SPEED ALONG WITH SOME PEA SIZE HAIL
ALSO REPORTED. STORM TOTAL RAINFALL REPORT FURNISHED BY A
NEBRASKA RAINFALL ASSESSMENT AND INFORMATION NETWORK
OBSERVER.
0700 AM HEAVY RAIN 5 SSE NORTH PLATTE 41.07N 100.74W
07/13/2009 M1.02 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 1 WNW NORTH PLATTE 41.14N 100.79W
07/13/2009 M1.05 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 3 WSW HERSHEY 41.14N 101.05W
07/13/2009 M1.11 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 4 E NORTH PLATTE 41.13N 100.70W
07/13/2009 M1.22 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 10 WSW BIG SPRINGS 41.01N 102.25W
07/13/2009 M1.34 INCH DEUEL NE MESONET
PEA SIZE HAIL WAS ALSO REPORTED. STORM TOTAL RAINFALL
REPORT FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 2 N BROKEN BOW 41.43N 99.64W
07/13/2009 M1.38 INCH CUSTER NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 6 NE NORTH PLATTE 41.19N 100.69W
07/13/2009 M1.41 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 1 ENE NORTH PLATTE 41.14N 100.75W
07/13/2009 M1.50 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 6 SSW BERWYN 41.27N 99.54W
07/13/2009 M1.83 INCH CUSTER NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 7 SSW NORTH PLATTE 41.04N 100.82W
07/13/2009 M1.67 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
0700 AM HEAVY RAIN 6 NE NORTH PLATTE 41.19N 100.69W
07/13/2009 M1.80 INCH LINCOLN NE MESONET
STORM TOTAL RAINFALL REPORT FURNISHED BY A NEBRASKA
RAINFALL ASSESSMENT AND INFORMATION NETWORK OBSERVER.
&&
SCARMELLocal storm report, Jul 13, 6:55 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
755 PM CDT MON JUL 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM TSTM WND GST CROOKSTON 42.93N 100.75W
07/13/2009 E60 MPH CHERRY NE PUBLIC
VERY STRONG WIND GUSTS REPORTED BY THE PUBLIC.
&&
CARMELLocal storm report, Jul 13, 7:04 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
804 PM CDT MON JUL 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TSTM WND GST 8 ESE LISCO 41.46N 102.48W
07/13/2009 E60 MPH GARDEN NE PUBLIC
PUBLIC REPORTED AT LEAST 60 MPH WIND GUSTS AND 8 INCH
TREE LIMBS DOWN.
&&
13Local storm report, Jul 13, 7:12 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
812 PM CDT MON JUL 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL VALENTINE 42.87N 100.55W
07/13/2009 E0.75 INCH CHERRY NE TRAINED SPOTTER
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 6:30 PM MDT | Tornado Warning | LBF | Cherry | 60 min |
| Jul 13, 6:34 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 41 min |
| Jul 13, 6:39 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 66 min |
| Jul 13, 7:07 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Keith | 38 min |
| Jul 13, 7:15 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant, Keith | 45 min |
| Jul 13, 7:24 PM MDT | Tornado Warning | LBF | Cherry | 51 min |
| Jul 13, 8:01 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 44 min |
| Jul 13, 8:02 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 26 min |
| Jul 13, 8:14 PM MDT | Tornado Warning | LBF | Cherry | 46 min |
| Jul 13, 8:44 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 29 min |
| Jul 13, 8:54 PM MDT | Tornado Warning | LBF | Cherry | 51 min |
| Jul 13, 9:43 PM MDT | Tornado Warning | LBF | Cherry | 32 min |
| Jul 13, 10:35 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 55 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.